# SDR IPXA2023113038884

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,640 hours, 16,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** L1 DOOR AFT LOWERING CABLE FOUND BROKEN ** OII 2 ** INSTALLED L1 DOOR AFT LOWERING CABLE PER MM 52-11-03. THIS CLEARS DEFERRAL, PLACARD REMOVED.
